# SDR SWAA2014091531938

- Difficulty date: September 1, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUB THRESHOLD WEB STRAP CORRODED BETWEEN BS 802 TO 835, RBL19.  R & R STRAP IAW SRM & DWG.
